IDEAS home Printed from
MyIDEAS: Log in (now much improved!) to follow this author

Gianni Bosi

This is information that was supplied by Gianni Bosi in registering through RePEc. If you are Gianni Bosi, you may change this information at the RePEc Author Service. Or if you are not registered and would like to be listed as well, register at the RePEc Author Service. When you register or update your RePEc registration, you may identify the papers and articles you have authored.

Personal Details

First Name:Gianni
Middle Name:
Last Name:Bosi
RePEc Short-ID:pbo242
[This author has chosen not to make the email address public]
Dipartimento di Scienze Economiche, Aziendali, Matematiche e Statistiche, Piazzale Europa 1, 34127, Trieste, Italy
+39 040 5587115
in new window
  1. Bosi, Gianni & Herden, Gerhard, 2014. "Topological spaces for which every closed and semi-closed preorder respectively admits a continuous multi-utility representation," MPRA Paper 53404, University Library of Munich, Germany.
  2. Alcantud, José Carlos R. & Bosi, Gianni & Zuanon, Magalì, 2013. "Representations of preorders by strong multi-objective functions," MPRA Paper 52329, University Library of Munich, Germany.
  3. Bosi, Gianni & Zuanon, Magalì, 2011. "Weak continuity of preferences with nontransitive indifference," MPRA Paper 34182, University Library of Munich, Germany.
  4. Bosi, Gianni & Zuanon, Magalì, 2010. "A generalization of Rader's utility representation theorem," MPRA Paper 24314, University Library of Munich, Germany.
  5. Alcantud, José Carlos R. & Bosi, Gianni & Zuanon, Magalì, 2009. "A selection of maximal elements under non-transitive indifferences," MPRA Paper 16601, University Library of Munich, Germany.
  6. Bosi, Gianni & Caterino, Alessandro & Ceppitelli, Rita, 2009. "Existence of continuous utility functions for arbitrary binary relations: some sufficient conditions," MPRA Paper 14808, University Library of Munich, Germany.
  7. J. C. R. Alcantud & G. Bosi & C. Rodríguez-Palmero & M. Zuanon, 2003. "The relationship between Mathematical Utility Theory and the Integrability Problem: some arguments in favour," Microeconomics 0308002, EconWPA.
  1. Gianni Bosi & Magalì E. Zuanon, 2017. "Maximal elements of quasi upper semicontinuous preorders on compact spaces," Economic Theory Bulletin, Springer;Society for the Advancement of Economic Theory (SAET), vol. 5(1), pages 109-117, April.
  2. José Carlos R. Alcantud & Gianni Bosi & Magalì Zuanon, 2016. "Richter–Peleg multi-utility representations of preorders," Theory and Decision, Springer, vol. 80(3), pages 443-450, March.
  3. Bosi, Gianni & Herden, Gerhard, 2016. "On continuous multi-utility representations of semi-closed and closed preorders," Mathematical Social Sciences, Elsevier, vol. 79(C), pages 20-29.
  4. Bosi, Gianni & Zuanon, Magalì, 2014. "Upper semicontinuous representations of interval orders," Mathematical Social Sciences, Elsevier, vol. 68(C), pages 60-63.
  5. Bosi, Gianni & Herden, Gerhard, 2012. "Continuous multi-utility representations of preorders," Journal of Mathematical Economics, Elsevier, vol. 48(4), pages 212-218.
  6. Gianni Bosi & Magalì Zuanon, 2012. "A note on the axiomatization of Wang premium principle by means of continuity considerations," Economics Bulletin, AccessEcon, vol. 32(4), pages 3158-3165.
  7. J. Alcantud & G. Bosi & M. Campión & J. Candeal & E. Induráin & C. Rodríguez-Palmero, 2008. "Continuous Utility Functions Through Scales," Theory and Decision, Springer, vol. 64(4), pages 479-494, June.
  8. Bosi, Gianni & Campion, Maria J. & Candeal, Juan C. & Indurain, Esteban & Zuanon, Magali E., 2007. "Isotonies on ordered cones through the concept of a decreasing scale," Mathematical Social Sciences, Elsevier, vol. 54(2), pages 115-127, September.
  9. José Alcantud & Gianni Bosi & Carlos Palmero & Magalì Zuanon, 2006. "Mathematical utility theory and the representability of demand by continuous homogeneous functions," Portuguese Economic Journal, Springer;Instituto Superior de Economia e Gestao, vol. 5(3), pages 195-205, December.
  10. Gianni Bosi & Juan Carlos Candeal & Esteban Induráin & Margarita Zudaire, 2005. "Existence of homogeneous representations of interval orders on a cone in a topological vector space," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 24(1), pages 45-61, July.
  11. Bosi, Gianni & Zuanon, Magali E., 2003. "Continuous representability of homothetic preorders by means of sublinear order-preserving functions," Mathematical Social Sciences, Elsevier, vol. 45(3), pages 333-341, July.
  12. Gianni Bosi, 2002. "Semicontinuous Representability of Homothetic Interval Orders by Means of Two Homogeneous Functionals," Theory and Decision, Springer, vol. 52(4), pages 303-312, June.
  13. Bosi, G. & Mehta, G. B., 2002. "Existence of a semicontinuous or continuous utility function: a unified approach and an elementary proof," Journal of Mathematical Economics, Elsevier, vol. 38(3), pages 311-328, November.
  14. Bosi, G., 2001. "Existence of a continuous certainty equivalent for a complete preorder on the space of upper-continuous capacities," Pure Mathematics and Applications, Department of Mathematics, Corvinus University of Budapest, vol. 12(3), pages 249-253.
  15. Bosi, Gianni & Candeal, Juan Carlos & Indurain, Esteban, 2000. "Continuous representability of homothetic preferences by means of homogeneous utility functions," Journal of Mathematical Economics, Elsevier, vol. 33(3), pages 291-298, April.
  16. Gianni Bosi, 1998. "A note on the existence of continuous representationsof homothetic preferences on a topological vector space," Annals of Operations Research, Springer, vol. 80(0), pages 263-268, January.
  17. Gianni Bosi, 1995. "Continuous representations of interval orders based on induced preorders," Decisions in Economics and Finance, Springer;Associazione per la Matematica, vol. 18(1), pages 75-81, March.
  18. Bosi, Gianni & Isler, Romano, 1995. "Representing preferences with nontransitive indifference by a single real-valued function," Journal of Mathematical Economics, Elsevier, vol. 24(7), pages 621-631.
  19. Gianni Bosi, 1993. "A numerical representation of semiorders on a countable set," Decisions in Economics and Finance, Springer;Associazione per la Matematica, vol. 16(2), pages 15-19, September.
NEP is an announcement service for new working papers, with a weekly report in each of many fields. This author has had 7 papers announced in NEP. These are the fields, ordered by number of announcements, along with their dates. If the author is listed in the directory of specialists for this field, a link is also provided.
  1. NEP-MIC: Microeconomics (4) 2003-08-31 2009-08-16 2011-10-22 2013-12-29
  2. NEP-UPT: Utility Models & Prospect Theory (4) 2009-05-02 2011-10-22 2013-12-29 2014-02-08
  3. NEP-CIS: Confederation of Independent States (1) 2011-10-22

Most cited item

Most downloaded item (past 12 months)

Access and download statistics for all items

Co-authorship network on CollEc

All material on this site has been provided by the respective publishers and uathors. You can help correct errors and omissions. For general information on how to correct material on RePEc, see these instructions.

To update listings or check citations waiting for approval, Gianni Bosi should log into the RePEc Author Service.

To make corrections to the bibliographic information of a particular item, find the technical contact on the abstract page of that item. There, details are also given on how to add or correct references and citations.

To link different versions of the same work, where versions have a different title, use this form. Note that if the versions have a very similar title and are in the author's profile, the links will usually be created automatically.

Please note that most corrections can take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.